# SDR SWAA2015102345281

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,538 hours, 55,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Angle
- Part number: 65C16820
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR ATTACHMENT ANGLE DAMAGED.  R & R ANGLE IAW SRM.
